Aissa Wade


place: Dakar, Senegal

Maitrise de Mathematiques M.S. (1991) Université Cheikh Anta Diop Dakar; D.E.A. (1993) Université Cheikh Anta Diop Dakar

Ph.D. (1996) Universite Montpellier, France
thesis: Normalization for Poisson structures; Advisor: Jean-Paul DUFOUR

: Assistant Professor Department of Mathematics, Pennsylvania State University



Research interests: symplectic geometry, Poisson geometry and mathematical physics.


  1. Wade, Aissa, Nambu-Dirac Structures for Lie Algebroids, Lett. Math. Phys. 61 (2002), 85-99.
  2. Wade, Aissa, Some Properties of Leibniz Algebroids. Infinite Dimensional Lie Groups in Geometry and Representation Theory. World Scientific (2002)
  3. Wade, Aissa, A generalization of Poisson-Nijenhuis Structures, J. Geom. Phys. 39 (2001), 217-232
  4. Wade, Aissa, Conformal Dirac structures, Lett. Math. Phys. 53 (2000), 331-348.
  5. Wade, Aissa, Modèles locaux de structures de Poisson singulières en dimension 3, Bulletin de la Société Mathématique de France, 125 (1997), 573-618.
  6. Wade, Aissa, Formes normales de structures de Poisson ayant un 1-jet nul en un point, Journal of Geometry and Physics, 26 (1998), 79-96 (joint with J.-P. Dufour).
  7. Wade, Aissa,Normalisation formelle de structures de Poisson, , C. R. Acad. Sci. Paris Sér I Math., 324 (1997), 531-536.


back to Black Women in the Mathematical Sciences

The website
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams